Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On $\pi _{3}$ of a finite $H$-space
HTML articles powered by AMS MathViewer

by J. R. Hubbuck and R. Kane PDF
Trans. Amer. Math. Soc. 213 (1975), 99-105 Request permission

Abstract:

The third homotopy group of a finite H-space is shown to have no torsion.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D45
  • Retrieve articles in all journals with MSC: 55D45
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 213 (1975), 99-105
  • MSC: Primary 55D45
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0397724-1
  • MathSciNet review: 0397724